XXXVII International Symposium on Dynamical Properties of Solids (DyProSo2019)

Europe/Rome
Description

The 37th International Symposium on Dynamical Properties of Solids - DyProSo 2019
Ferrara 8-12 September, 2019 
DyProSo is an international biannual research meeting on functional properties of condensed matter resulting from elementary excitations, molecular motions, transport processes and other dynamic phenomena occurring in many body systems. Experimental evidences and investigations, as well as theoretical models and predictions, are particularly appropriate.
 
A special purpose of the Symposium is to trigger a scientific dialogue between young and experienced researchers working on the dynamics of materials.
The 37th DyProSo will be held in Ferrara, a historical city in northern-east Italy, founded as a Bizantine castrum in the VI century and undergoing a time of splendor and international attractiveness during the dukedom ruled by the Estense family in the XV-XVI centuries.
It has a magnificent Castle in the city center and a 13 km long track on the walls all around the ancient town, addressed by the Poet:
while stranger wonder o’er thy unpeopled wall” (Lord Byron).
Apart from usual invited and contributed lectures and posters there will be also room for short scientific communications (intended especially for students). Following the traditions of DyProSo there will be no parallel sessions.
homepage: www.fe.infn.it/dyproso2019
 
 

    • 15:00 16:00
      Registration
    • 16:00 18:00
      Opening Cerimony
    • 18:00 20:00
      Welcome Buffet 2h
    • 08:00 08:30
      Registration
    • 08:30 09:00
      Invited Talk: Invited Keynote
    • 09:00 10:30
      Morning Session 1
    • 10:30 10:50
      Coffee Break 20m
    • 10:50 11:10
      Invited Talk
    • 11:10 12:10
      Morning Session 2
    • 12:10 12:30
      Invited Talk
    • 12:30 14:00
      Lunch 1h 30m
    • 14:00 14:20
      Invited Talk
    • 14:20 15:50
      Afternoon Session 1
    • 15:50 16:10
      Coffee Break 20m
    • 16:10 16:30
      Invited Talk
    • 16:30 17:45
      Afternoon Session 2: Afternoon Session 1
    • 17:45 18:05
      Invited Talk
    • 08:30 09:00
      Invited Talk: Invited Keynote
    • 09:00 10:30
      Morning Session 1
    • 10:30 10:50
      Coffee Break 20m
    • 10:50 12:30
      Poster Session
    • 12:30 13:15
      Tour to Legnaro (INFN Laboratory)
    • 13:15 14:30
      Lunch in Legnaro 1h 15m
    • 14:30 17:00
      Legnaro INFN Laboratory visit
    • 08:30 09:00
      Invited Talk: Invited Keynote
    • 09:00 10:30
      Morning Session 1
    • 10:30 10:50
      Coffee Break 20m
    • 10:50 11:10
      Invited Talk
    • 11:10 12:10
      Morning Session 2
    • 12:10 12:30
      Invited Talk
    • 12:30 14:00
      Lunch 1h 30m
    • 14:00 14:20
      Invited Talk
    • 14:20 15:50
      Afternoon Session 1
    • 15:50 16:10
      Coffee Break 20m
    • 16:10 18:10
      Visit to the city
    • 19:00 21:00
      Social Dinner 2h
    • 08:30 09:00
      Invited Talk: Invited Keynote
    • 09:00 10:30
      Morning Session 1
    • 10:30 10:50
      Coffee Break 20m
    • 10:50 11:10
      Invited Talk
    • 11:10 12:10
      Morning Session 2
    • 12:10 12:30
      Invited Talk
    • 12:30 14:00
      Lunch 1h 30m
    • 14:00 14:20
      Invited Talk
    • 14:20 15:50
      Afternoon Session 2
    • 15:50 16:10
      Coffee Break 20m
    • 16:10 16:30
      Closing
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×